Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have severe fatigue then it improves to moderate.Taking cortidol ACTh, magnesium. How to improve this condition?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 52 Questions
I have severe fatigue 0500-1500 then it improves to. Moderate fatigue and next day j can't get out of bed for 36 hrs. Cortidol 26 ACTH 42 tsh .5 t4 free 1.3. t3 free 3.9. Magnesium 2.2. Vit D 56 I have a sfressful life why and how to get lower to have energy to get up every morning for work
Posted Thu, 23 May 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Anantharaman 1 hour later
Thanks for writing into XXXXXXX My sincere sympathies fpr the severe fatigue you are feeling. From what you are saying it is apparent that you might be having moderate to severe depression and you are already on medications for depression. However we need to rule out certain conditions which can explain your symptoms.
1. Get a hemogram , serum B12 and ferritin to rule out deficiencies of these nutrients and anemia.
2. Kindly also get a fasting and postmeal glucose to rule out diabetes.
3. You can get calcium, phosphorus alkphos and albumin to look for calcium disorders.

The test reports that you have shared with me are normal and dont suggest any thyroid or endocrine disorder.pleade feel free to revert back to me for clarifications
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor